RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Ray, Nigel

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 2

Number of views:
This page:163
Abstract pages:1377
Full texts:385
References:148
Professor
E-mail:
Website: http://www.maths.manchester.ac.uk/~nige/

http://www.mathnet.ru/eng/person8942
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/145525

Publications in Math-Net.Ru
2007
1. V. M. Buchstaber, T. E. Panov, N. Ray, “Spaces of polytopes and cobordism of quasitoric manifolds”, Mosc. Math. J., 7:2 (2007),  219–242  mathnet  mathscinet  zmath  isi
2. V. M. Buchstaber, N. Ray, “Universal equivariant genus and Krichever's formula”, Uspekhi Mat. Nauk, 62:1(373) (2007),  195–196  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:1 (2007), 178–180  isi  scopus
1998
3. V. M. Buchstaber, N. Ray, “Toric manifolds and complex cobordisms”, Uspekhi Mat. Nauk, 53:2(320) (1998),  139–140  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 53:2 (1998), 371–373  isi  scopus

Presentations in Math-Net.Ru
1. Thom complexes and stable decompositions
Nigel Ray
International conference "Algebraic Topology and Abelian Functions" in honour of Victor Buchstaber on occasion of his 70th birthday
June 18, 2013 11:20   
2. Toric orbifolds
N. Ray
International Conference "Differential Equations and Topology" dedicated to the Centennial Anniversary of L. S. Pontryagin
June 21, 2008 11:20   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021